View Our Services
Open Menu
+

CALL TODAY! (310) 443-5273

 
 

February 14, 2008
I just had perlane and am pleased. He injected chin creases and camouflaged my jowls. Now a friend tells me that fillers will cause your skin to sag. Someone said not unless it is overfilled. Well, how can you tell if it is overfilled? On my n/l and marionette lines he didn't get rid of them just improved them. I know he had to use one syringe on chin alone because of deep creases. He used a total of three which seems like a lot, but I think it took one to camouflage the jowls. My face doesn't seem stiff or bloated. Seems there is always someone out there to make you worry. Thanks a lot for any information.

hi,
that's a myth. fillers will not cause your skin to sag.
skin is very resilient and fillers dissolve slowly, so it has time to bounce back.
don't worry.
cheers

Latest News and Reviews

Latest News and Reviews

Warning!

This gallery contains graphic content. Are you sure you want to proceed?

Warning!

This gallery contains graphic content. Are you sure you want to proceed?